# SDR UIEA2012091000403

- Difficulty date: August 8, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 72,448 hours, 12,302 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1902-1912
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN DECK SIDE CARGO DOOR LOWER STRAP BETWEEN STA 1902 AND STA 1912.  REPAIR IAW EI T2012A52B-2012, REV 00, 01, AND 02.
